# SDR SWIA202054370

- Difficulty date: October 22, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPON REMOVAL OF FS 333.00 FRAME LOWER SEGMENT, FOUND FS 333.00 CIRCUMFRENTIAL SPLICE TO BE CORRODED AT STR 27.  C-CHECK RO 11/24/2020.  REPAIRED FS 333 FRAME, IAW MHIRJ REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE NOTED.
